| Model Number |
10033-004 |
| Medical Device Problem Codes |
Device Emits Odor (1425); Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site.The tubing was rerouted and the oil mist filter was reseated to resolve the odor/smells and mist/haze issue.Unit meets specifications and was returned to service.Asp complaint ref #: (b)(4).
Event or Problem Description
A customer reported an event of an ¿odor¿ or smell and a ¿mist¿ or haze emitting from the sterrad® nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
Additional Manufacturer Narrative
Correction: block h10 in the initial report was missing the following information: ¿the device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.¿ h3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the odor/smells and mist/haze issue, and system risk analysis (sra).Trending analysis of the odor/smells and mist/haze issue for the sterrad® nx unit was reviewed for the prior six months from open date and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced in resolving these issues; therefore, no parts were available for further evaluation.The assignable cause of the odor/smell and mist/haze is likely due to the tubing and the oil mist filter.The asp field service engineer rerouted/reseated the parts and confirmed the sterrad® nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).